Format

Send to

Choose Destination
Am J Gastroenterol. 1998 Sep;93(9):1563-5.

Ibuprofen-induced hepatotoxicity in patients with chronic hepatitis C: a case series.

Author information

1
Penn State Geisinger Health System, The Milton S. Hershey Medical Center, The Pennsylvania State University, Department of Medicine, Hershey 17033-0850, USA.

Abstract

Hepatitis C is a common chronic infection. Nonsteroidal anti-inflammatory drugs are commonly ingested both over-the-counter and by prescription. This case report describes three cases where ibuprofen use leads to a marked rise in hepatic transaminases with one case repeating on rechallenge. These cases support the recommendation of acetaminophen over nonsteroidal antiinflammatory drug use in patients with chronic hepatitis C.

Comment in

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wolters Kluwer
Loading ...
Support Center